| Model Number |
02.12.0211FR |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 october 2020.Lot 176167: (b)(4) manufactured and released on 11-jan-2018.Expiration date: 2022-12-14.No anomalies found related to the problem.To date, (b)(4) of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the sphere insert flex right 11mm s2 with a sphere insert flex right 13mm s2 1 year and 3 months after primary.The surgery was completed successfully.